| Model Number |
TRM-520 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported exchange from textured to smooth implants due to the patient's concern with the product.Healthcare professional later reported "implants are ruptured." this is the left side record.Device remains implanted.
Event or Problem Description
Device has been explanted.